MAUDE Adverse Event Report: Exactech, Inc. TRULIANT CR POR FEM CR POR RIGHT SZ 3.5; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Co

Exactech, Inc. TRULIANT CR POR FEM CR POR RIGHT SZ 3.5; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Co
Catalog Number 02-020-14-0335
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient underwent a right knee replacement.Subsequently, the patient was revised.The press-fit femoral component did not achieve adequate fixation.The polyethylene insert was removed, and the femoral component was evaluated and found to be loose.Photographs provided showed evidence wear.The femoral component was removed, and a size 3 cck femoral component was implanted.The patient was last known to be in stable condition following the event.No further information is available.

Brand Name
TRULIANT CR POR FEM CR POR RIGHT SZ 3.5
Common Device Name
Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Co
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 ct
gainesville, FL 32653
+1(352)377-1140
MDR Report Key50068205
Report Number1038671-2026-00948
Device Sequence Number10078032
Product Code MBH
UDI-Device Identifier10885862315120
UDI-Public10885862315120
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181794
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-020-14-0335
Device Lot Number406788008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date07/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale